# SDR SWAA2022112374841

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 60,332 hours, 35,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT WINDOW LIGHT INOP. REPLACED RIGHT OVER WING EXIT WINDOW LIGHT FUSE PER REF AMM 33-51-06. OPS CHECK GOOD.
